# SDR UIEA2021070701480

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WHEN SELECTING L ENG ANTI-ICE FROM ON TO OFF THE L ENG ANTI ICE EICAS MESSAGE DISPLAYED FOR APPROX 3-5 SECONDS, WENT AWAY( PER AMM 30-21-00 SYSTEM OPERATES NORMAL. NO FURTHER DEFECTS NOTED AT THIS TIME. )
